# SDR CALA0000452

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO BAY FLOOR,  LT CARGO TRACK CORRODED AROUND CLIPNUT HOLES ON LOWER SURFACE,   FS 579 - 676.  THE CARGO TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-1 AND 51-30-2.
